# SDR ASOA201001219

- Difficulty date: September 1, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N846AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7328
- Aircraft time: 26,823 hours, 22,996 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 449
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FS 449.85, OVERWING ATTACHMENT ANGLE BEHIND PANEL 161EL IS CRACKED.  R & R LT FS 449.85 OVERWING ATTACHMENT ANGLE IAW SRM 51-42-06, 51-40-11, 51-42-15 AND AMM 51-23-00-100-801.
